MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE, PLASTIC,CURAD,2"X4",10CT

Medline Industries, LP MEDLINE; BANDAGE, PLASTIC,CURAD,2"X4",10CT
Catalog Number CUR47437RB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿shortley after placing on skin they fall off.And are not waterproof.¿.
 
Additional Manufacturer Narrative
The customer stated that after placing the curad bandages on skin they fall off and are not waterproof.At this time no sample has been received for this complaint, and without a physical sample or picture, it could not be established that the root cause was directly related to the manufacture of the product; 6 months of complaint history for this item was evaluated and had a similar complaint, though it had a different lot number.At this time medline cannot confirm a quality issue with the product based off the information received, and the cause was documented as ¿sample required to determine cause.¿ the issue reported would not be considered a trending issue, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE, PLASTIC,CURAD,2"X4",10CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50752636
Report Number1417592-2026-38979
Device Sequence Number15840496
Product Code KGX
UDI-Device Identifier40080196303046
UDI-Public40080196303046
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47437RB
Device Lot Number90922050001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown